On the completeness of algebraic polynomials in the spaces Lp(ℝ,dμ)
Abstract
We prove that the theorem on the incompleteness of polynomials in the space C0w established by de Branges in 1959 is not true for the space Lp(ℝ,dμ)) if the support of the measure μ is sufficiently denseDownloads
Published
25.03.2009
Issue
Section
Research articles
How to Cite
Bakan, A. G. “On the Completeness of Algebraic Polynomials in the Spaces Lp(ℝ,dμ)”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 3, Mar. 2009, pp. 291-0, https://umj.imath.kiev.ua/index.php/umj/article/view/3020.